# SDR YENA2024072501047

- Difficulty date: July 24, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N789JB
- Make and model: Airbus A320-232
- Aircraft serial: 04612
- Aircraft time: 50,602 hours, 17,738 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 042604836
- Condition: Faulted
- Location: Cabin Pressure
- Part time: 30,781 hours, 10,585 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT # 2334 (PBI-DCA) DIVERTED TO MCO. VENT SKIN VALVE FAULT ON CLIMBOUT. MESSAGE RETURNED. PRESSURIZATION HELD UNTIL CAB PR MODE SEL MAN SELECTED. THEN CABIN ALT CLIMBED QUICKLY. LATER IN DESCENT VENT BLOWER FAULT AND VENT AVNCS SYS FAULT MESSAGES APPEARED. ( SKIN AIR OUTLET VALVE (AVIONICS) ); R & R SKIN AIR OUTLET VALVE (24HQ) REF AMM 21-26-53. OPS CK GOOD. NO DEFECT NOTED. MDDR CLEARED
